MathSciNet Relay Station
MathSciNet bibliographic data
MR94704 (20 #1216) 46.00
Stein, E. M.; Weiss, Guido On the interpolation of analytic families of operators acting on $H\sp{p}$-spaces. Tôhoku Math. J. (2) 9 1957 318–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement